MathSciNet Relay Station
MathSciNet bibliographic data
MR554819 35K55 (34G20)
Weissler, Fred B. Local existence and nonexistence for semilinear parabolic equations in $L\sp{p}$. Indiana Univ. Math. J. 29 (1980), no. 1, 79–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement